# SDR UPS97224710

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65216518
- Condition: Corroded
- Location: Nr 5 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 5 FWD FLAP TRACK ATTACH FITTING HAS CORROSION ON I/B SIDE.  REMOVED AND REPLACED NR 5 FWD FLAP TRACK ATTACH FITTING IAW SRM 51-30-02.
